# SDR 2023FA0000411

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: General aviation
- Aircraft: N814QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000049
- Aircraft time: 2,417 hours, 1,428 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0013010
- Part serial: TR103
- Condition: Corroded
- Location: Zone 400
- Part time: 2,417 hours, 1,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED SAFRAN REPAIR SCHEME NO. RS907-622 REVISION A, PROCEDURE TO REPAIR CORROSION DAMAGE AND RESTORING SURFACE PROTECTION ON THE BEAM INNER SKIN DATED 28JUL2023.
